# SDR SWAA2022102041001

- Difficulty date: September 27, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 26,691 hours, 12,366 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBOARD MAIN FLAP TRAILING EDGE WEDGE HAS A LARGE AREA OF DELAM ON LOWER SKIN (MKD). / [01] REMOVED AND REPLACED TRAILING EDGE WEDGE PER SRM 51-40-02.;[02] INSPECTED WORK PERFORMED
